Engineering and Its Applications
Journal license

Journal

Engineering and Its Applications


Volume
& Issue

Volume 3, Issue 1


Published
on

October 20, 2026


Pages

1-10


DOI

Article

Periodic solutions for a Class of the generalized Hiemenz equation

Check for updates


Authors

Zouhair Diab* Affiliation:
Department of Mathematics and Computer Science, Larbi Tebessi University, 12002 Tebessa, Algeria
and Juan L.G. Guirao Affiliation:
Departamento de Matemática Aplicada y Estadística, Hospital de Marina, Universidad Politécnica de Cartagena, 30203 Cartagena, Región de Murcia, Spain


Abstract

In this paper, we investigate the zero-Hopf bifurcation in a class of generalized Hiemenz equations. By applying averaging theory, we derive explicit sufficient conditions for the existence of periodic solutions bifurcating from the zero-Hopf equilibrium at the origin. Furthermore, we establish conditions that guarantee the stability of the resulting periodic orbits.


Keywords

Periodic solutions, Hiemenz equation, Ordinary differential equation


Citation

Diab, Z. & Guirao, J. L. (2026). Periodic solutions for a class of the generalized hiemenz equation. Engineering and Its Applications, 3(1), 1–10. https://doi.org/10.66833/EIA-2026-0006

Published by: Engineering Journals

Engineering Journals Logo